Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A stronger Bertrand’s postulate with an application to partitions

Author: Robert E. Dressler
Journal: Proc. Amer. Math. Soc. 33 (1972), 226-228
MSC: Primary 10A45
Addendum: Proc. Amer. Math. Soc. 38 (1973), 667-667.
MathSciNet review: 0292746
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give a stronger form of Bertrand’s postulate and use it to prove that every positive integer, except 1, 2, 4, 6, and 9, can be written as the sum of distinct odd primes.

References [Enhancements On Off] (What's this?)

  • L. M. Chawla and C. D. N. Yeung, On an additive arithmetic function and its related partition function, J. Nat. Sci. and Math. 12 (1972), 103–111. MR 332648
  • G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 4th ed., Oxford Univ. Press, London, 1960.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10A45

Retrieve articles in all journals with MSC: 10A45

Additional Information

Keywords: Bertrand’s postulate, primes, partition
Article copyright: © Copyright 1972 American Mathematical Society